Get your Health question answered in 3 easy steps

171 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Tridural ER or Cipralex cause heart irregularities on EKG?

Answered by
Dr.
Dr. Benard Shehu

Cardiologist

Practicing since :2004

Answered : 2254 Questions

default
Posted on Sat, 9 Aug 2014 in Hypertension and Heart Disease
Question: I am a 48 yr old old mail with no history of cardiac problems and excellent health other than depression and back pain from an MVA.
Can tridural ER or cipralex cause heart irregularities on EKG?

Sometimes when I lay down my heart rate accelerates.

doctor
Answered by Dr. Benard Shehu 4 hours later
Brief Answer:
Cipralex side effects....

Detailed Answer:
Hi there,

Yes, you are right. The cardiac problems you are facing might be due to cipralex use. I highly recommend to consult with cardiologist and to run ECG to evaluate the status of your heart further.

Please bare in mind that cipralex might cause prolonged QT and other more serious arrhythmias that could lead to torsades de pointes.

Once again, please check this out with your doctor as soon as possible and to discuss to adjust the dose of cipralex.

All the best!
Dr.Benard


Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Benard Shehu 21 minutes later
What would be a good alternative medication?
doctor
Answered by Dr. Benard Shehu 26 hours later
Brief Answer:
Tricyclic antidepressant&complementary therapy...

Detailed Answer:
Hi back XXXXXXX

Please bare in mind that Cipralex is an antidepressant drug of selective serotonin reuptake inhibitor (SSRI) class. There is another drug class to treat depression named tricyclic anti-depressants. You can discuss this further with your doctor.

Psychological approach is also advise (psycho-therapy) to help you get out of depressive status you are in.

If cardiac tests would show possible arrhythmia, you might need to adjust the dose and not completely stop this drug.

Hope it answered your query!
Dr.Benard
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Topics

Recent questions on  Back pain

doctor1 MD

Dear Dr.

I am a male aged 24,heard many good voices about your hospital.
Since last three years am seeing unexpected changes in my body.I had lost the greenery in my life.
Sever hair fall,no facial hair, Leakage of fluid day long even when I am not sexually aroused,back pain,depression,unsatisfaction,frustration,poor memory,talking in sleep and many more....
Really doctor I had attempted for sucide too due to these problems(but I have lots of hope on my shoulders)...
These are not due to genetics,my parents,grand parents have good textures(facial hairs),optimum health.
Experts told that my case is of severe harmonal imbalance.
Even at work/colleage I am a matter of discussion(A male aged 24 with no facial hair).
Approched local doctors but every one told that there is lack of nutrition.But this is not the case.
My height is 5.8 and weight is 61.
I fear that it these problem continues I will be under any chronic disease in future.
Please doctor help me...whom should I approach..what should I do,,which tests should I undergo...
Really I had lost the greenery in my life.

With an final hope..
Ashish

doctor1 MD

Hi, I have been having trouble with my bowels for years, and I have seen many specialists. The only thing that was ever found is a non-specific colitis a year ago. However, I keep on having lots of nagging pain on my left side, and some days an intense shooting pain in the back, in the area of my kidneys. Do you have any idea what this could be?

doctor1 MD

I have an orange size cyst on my left kidney that they have been watching. Last night, I began having all this back pain severe back pain. I thought it might be due to my Orencia treatment for RA. In the middle of the night, I became violently ill. Diarrhea, severe craps, vomiting and lots of pain on the left side from rib cage to groin. Now I have passed blood clots but that was out my rectum. Should I just wait this out?

doctor1 MD

I am 43 years of age, 145lbs, I have had back pain for 3 days. The doc said I had blood in my urine but no bacteria, so she is treating it as a UTI. I have had many of UTI's and never hurt this bad so I started straining my urine. I have a skin (fleshy substance) in my urine. What is it?

doctor1 MD

I get a lower back pain which is excrucitating right after my cycle ends.its remians for 4-5 days. And have to take painkillers.Its very debiliating.The feeling is like something in stuck inside which is unable to come out.My lower portion gets...

doctor1 MD

very small amount of brownish discharge after wiping, I finished my period just under 2 weeks ago, although I can't be precise. any reason for this?

doctor1 MD

I am 77 and take heart disease medications. I have lower back pain , am fatigued and joint pain. Suggestions?